MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-SM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 a navitor vision was selected for implant.The device was implanted.Post-procedure a peripheral angiography of the right femoral artery revealed an extravasation of the vessel.A balloon angioplasty was performed, which resolved the extravasation.The user believed the extravasation was caused during the exchange of devices with the sheath used for pre-balloon aortic valvuloplasty and inserting the delivery system.The patient status was stable.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of a hemorrhage/blood loss/bleeding was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported hemorrhage/blood loss/bleeding could not be determined.An unexpected medical intervention was a result of case specific circumstances, as balloon angioplasty was performed.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported on (b)(6) 2026 a navitor vision was selected for implant using a small flexnav delivery system.The device was implanted.Post-procedure a peripheral angiography of the right femoral artery revealed an extravasation of the vessel.A balloon angioplasty was performed, which resolved the extravasation.The user believed the extravasation was caused during the exchange of devices with the sheath used for pre-balloon aortic valvuloplasty and inserting the delivery system.The patient status was stable.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25113521
Report Number2135147-2026-03027
Device Sequence Number21419216
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)270831(10)11030840
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11030840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown